Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$L^p$ boundedness of localization operators associated to left regular representations


Author: M. W. Wong
Journal: Proc. Amer. Math. Soc. 130 (2002), 2911-2919
MSC (2000): Primary 47G10
Published electronically: May 8, 2002
MathSciNet review: 1908914
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an $L^p$ boundedness result for localization operators associated to left regular representations of locally compact and Hausdorff groups and give an application to wavelet multipliers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47G10

Retrieve articles in all journals with MSC (2000): 47G10


Additional Information

M. W. Wong
Affiliation: Department of Mathematics and Statistics, York University, 4700 Keele Street, Toronto, Ontario, Canada M3J 1P3
Email: mwwong@pascal.math.yorku.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06685-6
PII: S 0002-9939(02)06685-6
Received by editor(s): February 21, 2001
Published electronically: May 8, 2002
Additional Notes: This research has been partially supported by the Natural Sciences and Engineering Research Council of Canada under Grant OGP0008562
Communicated by: David R. Larson
Article copyright: © Copyright 2002 American Mathematical Society